# SDR CA120507012

- Difficulty date: May 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E, A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW RECEIVED A FIRE WARNING AND THE FIRE BOTTLE`S WERE IMMEDIATELY DISCHARGED.  THE FLIGHT RETURNED TO THE DEPARTURE POINT WHERE A SAFE LANDING WAS MADE.  POST FLIGHT INSPECTION FOUND FIRE DAMAGE AROUND THE TURBINE SUPPORT CASE REGION AND FRACTURED 2ND STAGE POWER TURBINE BLADES.  THE ENGINE WILL BE REMOVED AND FORWARDED TO MFG FOR INVESTIGATION AND REPAIRS. THE TAIWANESE AUTHORITIES HAVE TAKEN CHARGE OF THE INVESTIGATION.
